Opuscula Math. 35, no. 6 (2015), 915-933
http://dx.doi.org/10.7494/OpMath.2015.35.6.915

 
Opuscula Mathematica

On the quasilinear Cauchy problem for a hyperbolic functional differential equation

Elżbieta Puźniakowska-Gałuch

Abstract. The Cauchy problem for hyperbolic functional differential equations is considered. Volterra and Fredholm dependence are considered. A theorem on the local existence of generalized solutions defined on the Haar pyramid is proved. A result on differentiability of a solution with respect to initial data is proved.

Keywords: functional differential equations, Haar pyramid, differentiability of solutions, Fredholm type of equation.

Mathematics Subject Classification: 35R10, 35F25, 35A05.

Full text (pdf)

  • Elżbieta Puźniakowska-Gałuch
  • University of Gdańsk, Institute of Mathematics, Wit Stwosz Street 57, 80-952 Gdańsk, Poland
  • Received: 2014-08-17.
  • Revised: 2014-11-03.
  • Accepted: 2014-11-04.
Opuscula Mathematica - cover

Cite this article as:
Elżbieta Puźniakowska-Gałuch, On the quasilinear Cauchy problem for a hyperbolic functional differential equation, Opuscula Math. 35, no. 6 (2015), 915-933, http://dx.doi.org/10.7494/OpMath.2015.35.6.915

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.